MathSciNet Relay Station
MathSciNet bibliographic data
MR2508934 (2010c:19006) 19J10 (19D10 19L10 55R12 55R40 57Q10)
Badzioch, Bernard; Dorabiała, Wojciech; Williams, Bruce Smooth parametrized torsion: a manifold approach. Adv. Math. 221 (2009), no. 2, 660–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement